| Model Number |
N/A |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source: (b)(6).
Event or Problem Description
It was reported the screws could not be grasped during surgery.The procedure was completed with other screws.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection of the screw showed light signs of attempted use.For further analysis the screw was returned to warsaw for further investigation by the ops manufacturing technician.The reported testing result shows that the returned product was found to fail the g01355 no-go test and has been deemed out of spec.The complaint is confirmed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The root cause of the reported issue is attributed to issues in the manufacturing process leading to undersized parts being manufactured.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.